MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1478
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
The event occurred on an unknown date in (b)(6) of 2024 involving 7" smallbore ext set w/1.2 micron filter, clamp, rotating luer where a report stated that an rn noted large air bubble past 1.2 micron (lipid) filter.Required detaching lipids line from patient in order to get air out.The decision was made to remove current filter and place new filter.Air did not reach patient.The event occurred in the hospital.There was patient involvement and unknown adverse events.It was unknown on how long into the infusion was the air bubble noted.The air bubble was large.It was unknown what was the length of the tubing the air bubbles were in.It was unknown how the tubing was set-up.It was unknown if the drip chamber was filled before the bubbles were noted.It was unknown if a pump was used during the infusion.It was unknown if it alarms for air in line.
 
Additional Manufacturer Narrative
Although the device was requested multiple times to be returned for evaluation, it has not been received.The reported complaint of an air bubble could not be confirmed.Without the return of the sample or a photo/video, a comprehensive review cannot be performed and a probable cause cannot be determined.No lot received for a dhr review.Corrected information can be found in g2.Additional contact information: (b)(6).

Brand Name
7" SMALLBORE EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20852165
Report Number9617594-2024-01737
Device Sequence Number8039602
Product Code FMG
UDI-Device Identifier00887709001916
UDI-Public00887709001916
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1478
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, MFR UNK.
Patient SexUnknown